Approximate Solution of Schrodinger Equation for Modified Poschl-Teller plus Trigonometric Rosen-Morse Non-Central Potentials in Terms of Finite Romanovski Polynomials

Suparmi, A. and Cari, C. and Handhika, J. and Yanuarief, C. and Marini, H. (2012) Approximate Solution of Schrodinger Equation for Modified Poschl-Teller plus Trigonometric Rosen-Morse Non-Central Potentials in Terms of Finite Romanovski Polynomials. IOSR Journal of Applied Physics (IOSR-JAP) , 2 (2). pp. 43-51. ISSN 2278-4861

[img]
Preview
PDF - Published Version
Download (690Kb) | Preview

    Abstract

    Abstract: The energy eigenvalues and eigenfunctions of Schrodinger equation for Modified Poschl-Teller potential plus trigonometric Rosen-Morse non-central potential are investigated approximately in terms of finite Romanovski polynomial. The approximation has been made to solve the radial Schrodinger equation. The approximate bound state energy eigenvalues are given in a closed form and corresponding radial and eigenfunctions are obtained in terms of Romanovski polynomials. The polar eigenfunctions are obtained in terms of Romanovski polynomials. The trigonometric Rosen-Morse potential is considered to be perturbation factor to the modified Poschl-Teller potential since it causes the decrease of the length of angular momentum vectors.

    Item Type: Article
    Subjects: Q Science > Q Science (General)
    Q Science > QC Physics
    Divisions: Lembaga Penelitian dan Pengabdian Kepada Masyarakat - LPPM
    Depositing User: Anis Fagustina
    Date Deposited: 03 May 2014 21:15
    Last Modified: 03 May 2014 21:15
    URI: https://eprints.uns.ac.id/id/eprint/14813

    Actions (login required)

    View Item